# SDR C2XA07IA142

- Difficulty date: June 18, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 20,846 hours, 19,571 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2760, DURING PREFLIGHT INSPECTION THE CREW REPORTED A BURNING SMELL IN THE CABIN AT SEAT 3A.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE CABIN LIGHTING ON MEL 3320-00/1/C CONTROL NUMBER 123251, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE REMOVED AND REPLACED THE OVERHEAD LIGHTING WIRE HARNESS AT ROW 7A.
